# SDR DL757010143

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 27,893 hours, 13,597 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N340021
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE SKIN ON THE NR 1 PYLON WAS FOUND EMANATING FROM THE FWD UPPER CORNER OF THE FWD ACCESS HOLE.  ADDITIONAL TOOLING DAMAGE WAS INCURRED ON THE SIDE SKIN AFT OF THE CUTOUT ALONG THE UPPER CHORD ATTACH AREA.  THE DAMAGE WAS ROUTED OUT OF THE SIDE SKIN AND BOTH LT AND RT SIDES.  REPAIRED/MODIFIED WITH STEEL DOULBERS PER B757 S/B 757-54-0037 AND ER/A 379648-14.
